# SDR 96FDEA00189

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK THROUGH FASTENER HOLE AT FAIL-SAFE STR INTERSECTION BS 890 STR 14R.  REPAIRED CRACK THROUGH FASTENER HOLE AT FAIL-SAFE STR INTERSECTION BS 890 STR 14R AS PER FEDEX SRM 51-40-3.
